# SDR IPXA2016041001901

- Difficulty date: March 3, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6224505
- Part serial: 48550
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT NR 1 SLAT RIB WEB CRACKED AT BS XIS 151.2578.  ACCOMPLISHED PERMANENT SPLICE REPAIR ON LT NR 1 SLAT WEB AT BS XIS 151-2578 IAW EA 011-5754-01-A6158, REV I/R AND EO MD11-5750-60269-A.
